On classes of maps which preserve finitisticness

Akira Koyama*, Manuel A. Moron

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We shall prove the following: (1) Let r: X → Y be a refinable map between paracompact spaces. Then X is finitistic if and only if Y is finitistic. (2) Let f: X → Y be a hereditary shape equivalence between metric spaces. Then if X is finitistic, Y is finitistic.

Original languageEnglish
Pages (from-to)3091-3096
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number10
Publication statusPublished - 2002 Oct
Externally publishedYes


  • C-refinable maps
  • Cohomological dimension
  • Extension dimension
  • Finitistic spaces
  • Hereditary shape equivalences
  • Refinable maps

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On classes of maps which preserve finitisticness'. Together they form a unique fingerprint.

Cite this